Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unknotting number one knots are prime: a new proof


Author: Xingru Zhang
Journal: Proc. Amer. Math. Soc. 113 (1991), 611-612
MSC: Primary 57M25
MathSciNet review: 1076582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An alternative proof for unknotting number one knots being prime is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1076582-0
Article copyright: © Copyright 1991 American Mathematical Society